# SDR SWAA2024050972772

- Difficulty date: April 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID PAX CABIN BS 711; RBL 63; WL 202. CORROSION ON STRAP AT MID PAX CABIN BS 706+2 RBL 63 WL 202.<[01] UPDATED STEPS 2;3 AND 4.;[02] UPDATED MEASUREMENTS TABLE;[03] PICTURES OF DAMAGE IS MISSING IN ATTACHMENTS.;[04] UPDATED STEP 2 AND 4;[05] EDITED STEP 4;[06] STEP 3 AND 4 AND 8 COMPLETE;[07] 'AS PER EA 24-153-01070; THE REWORK AND PART REPLACEMENT IS ACCEPTABLE AS A CONTINUE-IN-SERVICE CONDITION WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.'
